# SDR UPS06546801

- Difficulty date: May 6, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Inoperative
- Location: Left
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: G

## Discrepancy

ON SHORT FINAL, RT WINDSHIELD WIPER FROZE 30 SECS AFTER SMELLED ELECTRICAL SMOKE.  TURNED OFF WIPERS ODOR DISSIPATED.  ALSO WHILE ON GND LT PACK WAS MAKING A LOUD NOISE.  OPERATED THE WINDSHIELD WIPER SYSTEM ON THE GND.  SYS CKD NORMAL.  LT PACK CONTROLLER BITE DID NOT PASS.  LT PACK INOP LIGHT ON OVHD PANEL ILLUMINATED.  DEFERRED LT PACK INOP PER MEL 21-51-1 CTRL NR M324970.  REMOVED AND REPLACED LT ACM PER MM 21-51-03-4.  THIS CLEARS DEFERRAL 324970.
